It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Margaret Aspinall on November 23, 2000 at 17:27:57:

In Reply to: I had my first ever glucagon shot on Sunday... posted by Sue on November 22, 2000 at 15:19:02:

: Hello everyone, I just found this message board today.

: I am Type 1 diabetic, and have been experiencing terrible 'lows' lately. I can eat three pieces of fudge and only bring my sugar up to ~3.2 mmol/l from 2.8 mmol/l for example. The last time this happened I was apparently unconcsious and required a glucagon shot by paramedics.

: Nothing about my lifestyle, food choices, level of activity, insulin injections has changed in YEARS... Does anyone know what else might contribute to this? To what degree does stress affect sugars?

: Thanks in advance.

: Sue
I am recently diagnosed type 1, and have suffered from hypos, but this was due to not enough food to much insulin and bad control. if I eat a bannana my sugar level shoots up, I would love to try a fudge!! Its all trial and error, but I hate it and can not see it ever getting better. How long have you been diabetic, have you had any other related illness, I am now suffering from angina, and will be having a nuclear medicine heart scan on the 6.12.00.

Follow Ups

All times are GMT -7. The time now is 01:55 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!